So I've been taking this medication off and on for years and whenever I've been consistently taking it I've always had some sort of a period. I usually have crazy heavy periods for 6-8 days and sometimes lighter ones for 3-4 days. This past month I've been taking them pretty consistently but missed a few due to my mom passing, school, work, etc. Today is my last day of inactive pills and still no period. I've had unprotected sex with my boyfriend pretty much this whole month and wasn't worried about anything until I didn't get my period. I had some cramping and tiny bit of spotting/ brown discharge about 4 days before my period was supposed to come but nothing since then. I've had some slight cramping here and there, have been exhausted, peeing all of the time, emotional, nauseous, smelling weird things etc. I'm easily stressed but have never in my life missed a period from anything else besides skipping my inactive pills and starting the next pack. Am I pregnant? I've taking 4 tests, 3 were positive I think but the lines were so faint I can't tell. Going to the Dr. tonight.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2014 • 1 answer
Posted 4 Dec 2014 • 1 answer
Posted 12 Jan 2015 • 1 answer
Posted 14 Aug 2015 • 1 answer
Posted 23 Jul 2016 • 0 answers